MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,T-RPII,RT-IB,DRILL,FBRLINK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,T-RPII,RT-IB,DRILL,FBRLINK; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,T-RPII,RT-IB,DRILL,FBRLINK
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/10/2025, it was reported by a sales representative via phone that an ar-1588rt2-ibs implant system broke at the knotless mechanism.This occurred during an acl reconstruction on (b)(6) 2025, when tensioning the tightrope and pulling the graft into the socket it broke at the knotless mechanism.The fragments were all retrieved from the patient.The procedure was completed using another ar-1588rt2-ibs.There was no harm on the patient.There was about a 15 minute delay and it is unknown if additional was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to either excessive force used during suture passing, the device coming in contact with another device during use, and/or improper surgical technique.

Brand Name
IMPLSYS,T-RPII,RT-IB,DRILL,FBRLINK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21679007
Report Number1220246-2025-01131
Device Sequence Number12697851
Product Code MBI
UDI-Device Identifier00888867428515
UDI-Public(01)00888867428515(11)241216(17)290131(10)15362385
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,T-RPII,RT-IB,DRILL,FBRLINK
Device Catalogue NumberAR-1588RT2-IBS
Device Lot Number15362385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown